# SDR SWAA2016060952698

- Difficulty date: May 25, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 60,648 hours, 47,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE WW SIDE PANEL SKIN CRACKED AT BS 259.5.  REPAIRED SKIN IAW SRM.
